A 43-year-old member asked:
Disclaimer

i have been smoking about 1/2 pack a day for approx 10 years. i took vyvanse (lisdexamfetamine) and drank coffee w/o eating all day. heart issue or acid reflux?

1 doctor answer
Dr. Bennett Werner
43 years experience Cardiology
Could be either: You have risk factors for both.
Answered on Aug 26, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old member asked:
Dr. Maya Vazirani
52 years experience Neonatology
Amphetamine: derrivative it is used to treat concentration disorders can cause increased heart rate and arrythmia
A 28-year-old member asked:
Dr. Darrell Herrington
33 years experience Family Medicine
Probably not: The body's system that regulates many such automatic responses works on a feedback mechanism, so equilibrium of these functions is achieved after in ... Read More
A 16-year-old female asked:
Dr. Cody Mead
Dr. Cody Mead answered
11 years experience Family Medicine
Nope: You should stop taking the medication and see your doctor as soon as possible. Good luck!
1
1 thank
A 22-year-old male asked:
Dr. Kimberly Ramsdell
24 years experience Pediatrics
Heart rate: That's a pretty elevated resting heart rate. Are you taking other medications or drinking caffeinated drinks? I don't recommend discontinuing a medi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month